# SDR 99ZZZM603

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 5733012
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NOSE COWL WO NR BY8402 HAD FIRE BOTTLE CL978M HAS WORN THREADS ON JUNCTION BOX AND CONTROL HEAD.  REM AND REPLACED FIRE BOTTLE.  (M)
